Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (1557 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 1997-04-30
On Uniqueness of Commutative Rings of Weyl Group Invariant Differential OperatorsKenji Taniguchi
The uniqueness of commutative rings of classical Weyl group invariant differential operators is discussed. We show this uniqueness for trigonometric or elliptic potential cases under some order conditions. For rational potential cases, counter examples are constructed.
Taniguchi Kenji: On Uniqueness of Commutative Rings of Weyl Group Invariant Differential Operators. Publ. Res. Inst. Math. Sci. 33 (1997), 257-276. doi: 10.2977/prims/1195145450